# SDR AALA981658

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3350 · Emergency Lighting
- Part: Transformer
- Part number: 427303
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 185 - DURING CRUISE, RED EQUIPMENT ACCESS ON OVERHEAD PANEL ILLUMINATED WITH ASSOCIATED EICAS MESSAGE.  SOUND OF ELECTRICAL ARCING WAS NOTED BY CREW.  LIGHT ALSO ILLUMINATED NOSE UNSAFE GEAR LIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
